Translator Disclaimer
December 1994 Spherical Minimal Surfaces with Minimal Quadric Representation in Some Hyperquadric
Manuel BARROS, Oscar J. GARAY
Tokyo J. Math. 17(2): 479-493 (December 1994). DOI: 10.3836/tjm/1270127968

Abstract

The totally geodesic 2-sphere and the Clifford torus in $S^3$ are the only compact, minimal surfaces in $S^3$ whose quadric representations yield minimally in hyperquadrics.

Citation

Download Citation

Manuel BARROS. Oscar J. GARAY. "Spherical Minimal Surfaces with Minimal Quadric Representation in Some Hyperquadric." Tokyo J. Math. 17 (2) 479 - 493, December 1994. https://doi.org/10.3836/tjm/1270127968

Information

Published: December 1994
First available in Project Euclid: 1 April 2010

zbMATH: 0819.53026
MathSciNet: MR1305815
Digital Object Identifier: 10.3836/tjm/1270127968

Rights: Copyright © 1994 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.17 • No. 2 • December 1994
Back to Top